# SDR C2XA11TY053

- Difficulty date: May 1, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 542
- Aircraft time: 22,846 hours, 17,875 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348949
- Part serial: 00033243
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L/G AIR/GROUND FAIL MESSAGE ON EICAS.  RECEIVED MESH PROX TRAILING ARM IAW EMB 145AMM 32-63-05 AND REMOVED AND REPLACED DAU NR 1 IAW EMB 145AMM 31-41-01 OPS CHECKED GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
